# SDR USAA2015030100006

- Difficulty date: February 28, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N540UW
- Make and model: Airbus A321-231
- Aircraft serial: 4107
- Aircraft time: 17,597 hours, 6,917 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE AT SEATS 22ABC & 23ABC.  REPLACED EMER LIGHTS WIRE HARNESS AT SEATS 22ABC & 23ABC.
